RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 2, Number 1  


On the existence of infinitely many stable and unstable invariant tori for systems from Newhouse regions with heteroclinic tangencies
S. V. Gonchenko, O. V. Sten'kin, L. P. Shilnikov
3
Some properties of motion of $A+1$ vortices in a two-layer rotating fluid
M. A. Sokolovskiy, J. Verron
27
Deterministic chaos in generator–piezoceramic transduser system
T. S. Krasnopolskaya, A. Yu. Shvets
55
The Feynman-Kac-Ito formula for an infinite-dimensional Schrödinger equation with scalar and vector potentials
Ya. A. Butko
75
On bifurcations and stability of resonance periodic motions of hamiltonian systems with one degree of freedom caused by degeneration of the hamiltonian
O. V. Kholostova
89

Classical works. Reviews
The development of chaotic advection
H. Aref
111

New Books of Research Center “ Regular and chaotic dynamics” and the Institute of Computer Science. New issues of the journal “ Regular and Chaotic Dynamics”
134
Нелинейная динамика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020